Publications

Export 51 results:
Sort by: Author [ Title  (Asc)] Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Muhammed, H. Z., E. M. Almetwally, and E. A. eLsherpieny, " Bivariate Weibull Distribution: Properties and Diferent Methods of Estimation ", Annals of Data Science , vol. 7, issue 1, pp. 163 - 193, 2020.
eLsherpieny, E. A., E. M. Almetwally, and H. Z. Muhammed, " Bivariate Weibull-G Family Based on Copula Function: Properties, Bayesian and non-Bayesian Estimation and Applications ", STATISTICS, OPTIMIZATION AND INFORMATION COMPUTING , vol. x, issue May, pp. 0 - 31, 2021.
D
Muhammed, H. Z., E. A. eLsherpieny, and E. M. Almetwally, " Dependency Measures For New Bivariate Models Based on Copula Function", Information Sciences Letters, An International Journal, vol. 10, issue 3, pp. 511 - 526, 2021.
N
Hassan, A. S., E. A. Elsherpieny, and S. A. Eltaweel, " New Topp Leone-G Family with Mathematical Properties and Applications ", Journal of Physics: Conference Series , pp. 1 -9 , 2021.
A
eLsherpieny, E. A., H. Z. Muhammed, and E. M. Almetwally, "Accelerated Life Testing for Bivariate Distributions based on Progressive Censored Samples with Random Removal", Journal of Statistics Applications & Probability An International Journal, vol. 11, issue 2, pp. 203 - 227, 2022.
Elsherpieny, E. A., A. S. Hassan, and E. N. M. Haroun, "Application of Generalized Probability Weighted Moments for Skew Normal Distribution", Asian Journal of Applied Sciences, vol. 2, issue 1, pp. 45-53, 2014. ajas_650-4067-1-pb-1.pdf
B
Sayed, W. A., E. A. eLsherpieny, and M. M. El-Fahham, "Bayesian estimation for the β -beta-Birnbaum-Saunders distribution", Journal of Statistical Research, vol. 47, issue 1, pp. 73-94, 2013. bayesian_estimation_for_the_b.pdf
eLsherpieny, E. A., E. M. Almetwally, and H. Z. Muhammed, "Bivariate Weibull-G Family Based on Copula Function: Properties, Bayesian and non-Bayesian Estimation and Applications", STATISTICS, OPTIMIZATION AND INFORMATION COMPUTING, vol. 10, issue June, pp. 678 - 709, 2022.
C
Hassan, A. S., M. A. A, H. Zaher, and E. A. Elsherpieny, "Comparison of Estimators for Exponentiated Inverted Weibull Distribution Based on Grouped Data", International Journal of Engineering Research and Applications, vol. 4, issue 4, pp. 77-90, 2014. paper_marwa2.pdf
Elsherpieny, E. A., S. A. Ibrahim, and Y. Y. Abdelal, "Corntnihutions to the Weighted Non-Central Chi-Square Distributon Function", THE EGYPTIAN STATISTICAL JOURNAL, vol. 56, issue 1, pp. 25-37, 2012. contribution_w_n-c.pdf
Hassan, A. S., E. A. Elsherpieny, and R. E. Mohamed, "Cumulative Residual Extropy for Pareto Distribution in the Presence of Outliers: Bayesian and Non-Bayesian Methods", STATISTICS, OPTIMIZATION AND INFORMATION COMPUTING , vol. 10, issue Sept., pp. 1095 -1109, 2022.
D
eLsherpieny, E. A., S. A. Ibrahim, and N. U. Radwan, "DISCRIMINATING BETWEEN WEIBULL AND LOG-LOGISTIC DISTRIBUTIONS", International Journal of Innovative Research in Science, Engineering and Technology, vol. 2,, issue 8,, pp. 3358-3371, 2013. 0b_discriminating.pdf
E
Elsherpieny, E. A., and A. O. F. El_Maboud, "The Empirical Probability GeneratingM ethod for Inverted Poisson Distribution Based on Rapid Estimation", The 46'h Annual Conference.on Statistics, Computer Sciences and Operation Researc, ISSR. Cairo University, Egypt, 26-29Dec, 2011. emprical.pdf
eLsherpieny, E. A., and R. M. Shalaby, "Estimation of P(Y > X) for Weibull Distribution In the Presence of k Outliers", the 47th Annual Conference on Statistics, Computer Science and Operation Research, Egypt, pp. 23 - 36, 2012. paper_sayedrania_conferance_2012.pdf
Elsherpieny, E. A., "Estimation of Parameters of Mixed Generalized Exponentionally Distributions from Censored Type I Samples", Journal of Applied Sciences Research, vol. 3, issue 12, pp. 1696- 1700, 2007. mixed_generalized.pdf
eLsherpieny, E. A., and E. M. Almetwally, "The Exponentiated Generalized Alpha Power Exponential Distribution: Properties and Applications", Pak.j.stat.oper.res. Vol.18 No.2 2022 pp 349-367, vol. 18, issue 2, pp. 349 - 367, 2022.
G
eLsherpieny, E. A., and H. K. Hwas, "Generalized Alpha-Power Transformation Family of Distributions with an Application to Exponential Model", Journal of Computational and Theoretical Nanoscience, vol. 18, pp. 1-8, 2021. pdf
I
Kholif, A. M., D. A. E. S. Hassan, M. A. Khorshid, E. A. eLsherpieny, and O. A. Olafadehan, "Implementation of model for improvement (PDCA-cycle) in dairy laboratories", Journal of Food Safety, vol. 38, issue 1, pp. 1-6, 2018. pdca_l-2018-journal_of_food_safety.pdf
Abd-Elfattah, A. M., E. A. El-Sherpieny, S. M. Mohamed, and O. F. Abdou, "Improvement in estimating the population mean in simple random sampling using information on auxiliary attribute", Applied Mathematics and Computation, vol. 215, pp. 4198–4202, 2010. Abstractimprovmentsayed.pdf

This paper proposes some estimators for the population mean by adapting the estimator in Singh et al. (2008) [5] to the ratio estimators presented in Kadilar and Cingi 2006 [2]. We obtain mean square error (MSE) equation for all proposed estimators, and show that all proposed estimators are always more efficient than ratio estimator in Naik and Gupta (1996) [3], and Singh et al. (2008) [5]. The results have been illustrated numerically by taking some empirical population considered in the literature.

K
eLsherpieny, E. A., and M. M. Elsehetry, "Kumaraswamy Type I Half Logistic Family of Distributions with Applications", Gazi University Journal of Science, vol. 32, issue 1, pp. 333-349, 2019.
M
Elsherpieny, E. A., S. A. Ibrahim, and Y. Y. Abdelall, "MOMENT GENERATING FUNCTION OF THE UNBALANCED NON-CENTRAL CHI-SQUARE DISTRIBUTION", International Journal of Engineering and Applied Sciences, vol. 4, issue 3, pp. 24-30, 2013. v4i304_statseaas_moment.pdf
N
El-sherpieny, E. A., S. A. Ibrahim, and R. E. Bedar, "A New Bivariate Distribution with Generalized Gompertz Marginals", Asian Journal of Applied Sciences, vol. 1, issue 4, pp. 141-150, 2013. 520-2327-1-pb_radwan1.pdf
El-sherpieny, E. A., S. A. Ibrahim, and R. E. Bedar, "A new bivariate distribution with Gompertz marginals", International Journal of Basic and Applied Sciences, vol. 2 , issue 4, pp. 346-355, 2013. radwanijbas1289-4442-1-pb.pdf